U.S. doctors online nowAsk doctors free
CA
A 48-year-old male asked:

I start to take zoloft (sertraline) 50mg 5 dayes ago i feel low libido is thats normal and well go away?

1 doctor answer1 doctor weighed in
Dr. Ronald Krauser
A Verified Doctoranswered
A US doctor answeredLearn more
See details: Reduced libido is a common side effect of zoloft (sertraline) and similar antidepressants. It may improve with time but often it will not resolve unless the med is discontinued.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 44-year-old member asked:
1 doctor answer4 doctors weighed in
A 46-year-old member asked:
2 doctor answers5 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 18, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.